Alert archive / Oklahoma / Tornado Warnings in 2026
Tornado Warning 8, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Mar 6, 2026, 6:34 PM CST for 4 counties in Oklahoma. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 6, 2026, 6:34 PM CST (00:34 UTC)
- Expired
- Mar 6, 2026, 7:17 PM CST
- In force
- 43 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.75 in
Counties Osage County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 35 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 6, 6:54 PM CST | TORNADO | 3 E Collinsville, OK | TDS from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 8, 8:30 AM CST | Tornado Watch | SPC | 243 days |
| Mar 6, 2:44 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1928 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 969 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 11.6
The text
As transmitted.
723
WFUS54 KTSA 070034
TORTSA
OKC113-131-143-147-070130-
/O.NEW.KTSA.TO.W.0008.260307T0034Z-260307T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
634 PM CST Fri Mar 6 2026
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Northwestern Rogers County in northeastern Oklahoma...
Southeastern Osage County in northeastern Oklahoma...
Southern Washington County in northeastern Oklahoma...
Northeastern Tulsa County in northeastern Oklahoma...
* Until 730 PM CST.
* At 634 PM CST, a confirmed tornado was located over Turley, moving
northeast at 30 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Skiatook... Turley...
Ramona... Vera...
Oologah... Collinsville...
Sperry... Owasso...
Tulsa...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3621 9593 3622 9611 3637 9609 3660 9586
3650 9565 3638 9557
TIME...MOT...LOC 0034Z 226DEG 26KT 3627 9596
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$4 follow-up statements
813
WWUS54 KTSA 070043
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
643 PM CST Fri Mar 6 2026
OKC113-070053-
/O.CAN.KTSA.TO.W.0008.000000T0000Z-260307T0130Z/
Osage OK-
643 PM CST Fri Mar 6 2026
...THE TORNADO WARNING FOR SOUTHEASTERN OSAGE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.
&&
LAT...LON 3621 9593 3622 9599 3638 9597 3658 9582
3650 9565 3638 9557
TIME...MOT...LOC 0043Z 228DEG 31KT 3632 9588
$$
OKC131-143-147-070130-
/O.CON.KTSA.TO.W.0008.000000T0000Z-260307T0130Z/
Rogers OK-Washington OK-Tulsa OK-
643 PM CST Fri Mar 6 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR
NORTHWESTERN ROGERS...SOUTHERN WASHINGTON AND NORTHEASTERN TULSA
COUNTIES...
At 643 PM CST, a confirmed tornado was located 3 miles southwest of
Collinsville, moving northeast at 35 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Skiatook... Turley...
Vera... Oologah...
Collinsville... Owasso...
Sperry... Tulsa...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3621 9593 3622 9599 3638 9597 3658 9582
3650 9565 3638 9557
TIME...MOT...LOC 0043Z 228DEG 31KT 3632 9588
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$494
WWUS54 KTSA 070057
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
657 PM CST Fri Mar 6 2026
OKC143-147-070106-
/O.CAN.KTSA.TO.W.0008.000000T0000Z-260307T0130Z/
Washington OK-Tulsa OK-
657 PM CST Fri Mar 6 2026
...THE TORNADO WARNING FOR SOUTHERN WASHINGTON AND NORTHEASTERN TULSA
COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.
&&
LAT...LON 3650 9565 3638 9557 3632 9578 3634 9581
3639 9581 3640 9579 3642 9579 3642 9580
3656 9577
TIME...MOT...LOC 0056Z 244DEG 29KT 3637 9576
$$
OKC131-070130-
/O.CON.KTSA.TO.W.0008.000000T0000Z-260307T0130Z/
Rogers OK-
657 PM CST Fri Mar 6 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR
NORTHWESTERN ROGERS COUNTY...
At 656 PM CST, a confirmed tornado was located 4 miles east of
Collinsville, moving northeast at 35 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Oologah...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3650 9565 3638 9557 3632 9578 3634 9581
3639 9581 3640 9579 3642 9579 3642 9580
3656 9577
TIME...MOT...LOC 0056Z 244DEG 29KT 3637 9576
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$881
WWUS54 KTSA 070108
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
708 PM CST Fri Mar 6 2026
OKC131-070130-
/O.CON.KTSA.TO.W.0008.000000T0000Z-260307T0130Z/
Rogers OK-
708 PM CST Fri Mar 6 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR
NORTHWESTERN ROGERS COUNTY...
At 708 PM CST, a severe thunderstorm capable of producing a tornado
was located 4 miles east of Oologah, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Oologah...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3650 9565 3638 9557 3635 9568 3638 9573
3642 9572 3648 9573
TIME...MOT...LOC 0108Z 243DEG 34KT 3642 9564
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$711
WWUS54 KTSA 070117
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
717 PM CST Fri Mar 6 2026
OKC131-070127-
/O.CAN.KTSA.TO.W.0008.000000T0000Z-260307T0130Z/
Rogers OK-
717 PM CST Fri Mar 6 2026
...THE TORNADO WARNING FOR NORTHWESTERN ROGERS COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.
&&
LAT...LON 3650 9565 3638 9557 3635 9568 3638 9573
3642 9572 3648 9573
TIME...MOT...LOC 0115Z 226DEG 26KT 3647 9558
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Mar 6, 5:39 PM CST, 55 minutes earlier. Its key messages:
- Updated at 1116 AM PM CST Fri Mar 6 2026
- Potentially more widespread severe weather threat with all modes possible may develop this afternoon and continue into early Saturday morning.
- Continued heavy rainfall potential through Saturday morning with a localized flash flooding threat.
- Dry for Sunday, but additional storm chances return early to middle of next week.
Area forecast discussion, Mar 6, 5:39 PM CST, 55 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 539 PM CST Fri Mar 6 2026 ...New AVIATION... .KEY MESSAGES... Updated at 1116 AM PM CST Fri Mar 6 2026 - Potentially more widespread severe weather threat with all modes possible may develop this afternoon and continue into early Saturday morning. - Continued heavy rainfall potential through Saturday morning with a localized flash flooding threat. - Dry for Sunday, but additional storm chances return early to middle of next week. && .SHORT TERM... (Through tonight ) Issued at 1116 AM CST Fri Mar 6 2026 An active severe weather day is still anticipated over the local area from this afternoon through tonight, though details regarding the corridor of highest threat remain unclear. At this time, the potential for higher-end severe weather exists, with areas east of Highway 75 generally favored, but this threat remains highly conditional. BLUF...residents of eastern Oklahoma and west central and northwest AR need to remain alert to severe weather potential and keep up with the forecast as details start to emerge over the next several hours. At present, a band of elevated thunderstorms continues along and west of Highway 75 in northeast OK in a zone of low level warm advection. Latest CAMs continue to weaken this and lift it north into early this afternoon, which makes sense, but they have struggled with the initialization. For the moment these remain sub-severe, though MUCPAE of around 1000 does support a hail threat. One signal that has emerged in the data is for additional discrete cells to develop this afternoon within an axis of stronger sfc-based instability that spreads north into SE OK and eventually points north later this afternoon. Early signs of this could be in developing convection currently across central TX, which would lift northeast into this increasingly unstable air. Should these sustain, this might be the best opportunity for more significant severe weather, especially as low level jet strengthens this evening. But again, uncertainty remains quite high. By late this evening and overnight, a cold front will begin to push southeast across the local area, with additional convection forced along this boundary. Still not clear how much the environment will be impacted by storms today, but frontal storms should at least pose a limited wind threat overnight, while becoming more focused over southeast OK and into WC AR with time. Front may tend to undercut storms which could be a limiting factor as well. Finally, worth noting that PWAT values well above climatology reside over the region, and will support high rainfall rates in more sustained convection. OVerall rainfall amounts could end up highly variable, but at least localized 3-4" amounts are feasible and would result in some flash flooding through tonight, especially from SE OK through NW AR. && .LONG TERM... (Tomorrow through Friday) Issued at 1116 AM CST Fri Mar 6 2026 Showers and thunderstorms will be ongoing Saturday near the frontal zone and continue through much of the morning at least. Lingering potential for severe weather continues, though most storms are expected to be elevated, outside potentially areas near the Red RIver early. Once this finally clears the area, quiet conditions prevail Saturday night and Sunday, with a light freeze possible Sunday morning across some of NE OK and NW AR. Cutoff portion of upper low is forecast to eject into the southern plains early next week with rain and thunderstorm chances returning. Some additional flooding and severe potential will likely exist into mid-week. Pattern is then expected to transition back to a more settled WNW flow aloft late next week. && .AVIATION... (00Z TAFS) Issued at 539 PM CST Fri Mar 6 2026 Clusters of showers and thunderstorms will affect NE OK sites over the next few hours with lowered VSBY and lightning along with some periods of gusty winds possible in the strongest storms. Storms will then shift into NW AR sites later this evening while a cold front drops into NE OK toward the midnight hour. Additional thunderstorm development is expected along the front as it moves through the region. overnight into tomorrow morning. The front will also bring a wind shift from southerly to northwesterly through the rest of the period. Gusts near 20 knots will likely follow the front through tomorrow morning. CIGs should generally remain VFR through a lot of the period outside of some MVFR CIGs possible with some thunderstorms. Bowlan && .PRELIMINARY POINT TEMPS/POPS... TUL 46 61 38 72 / 60 10 0 0 FSM 58 70 43 74 / 90 60 10 0 MLC 50 66 41 74 / 80 30 10 0 BVO 41 60 33 72 / 60 0 0 0 FYV 50 67 37 73 / 80 50 10 0 BYV 55 65 38 69 / 90 50 10 0 MKO 48 62 37 71 / 80 20 10 0 MIO 45 58 36 68 / 80 0 0 0 F10 46 60 37 71 / 70 10 10 0 HHW 57 68 46 71 / 90 70 40 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...14 LONG TERM....14 AVIATION...04
Hazardous weather outlook, Mar 6, 1:21 PM CST, 5 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 121 PM CST Fri Mar 6 2026 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071930- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 121 PM CST Fri Mar 6 2026 ...SEVERE WEATHER LIKELY THIS AFTERNOON INTO TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Late Afternoon. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Late Afternoon. HEAVY RAIN AND FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Late Afternoon. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Showers and thunderstorms are expected to quickly increase in coverage and intensity during the afternoon and evening hours. There is a conditional threat for severe weather this afternoon and tonight, with ongoing uncertainties relating to widespread cloud cover and somewhat cooler air left behind from earlier storms. But assuming storms are able to get going, large hail (2+ inches), damaging winds (70+ mph), and tornadoes may all occur. Areas of heavy rain are likely. Storms will initially focus across southeast OK, spreading north and east with time. Storm activity will diminish overnight behind a cold front. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...Thunderstorm Potential. SUNDAY...No Hazards. MONDAY...Thunderstorm Potential...High Wind Potential. TUESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential. THURSDAY...No Hazards. EXTENDED DISCUSSION... A few storms will persist into Saturday morning before completely winding down. Sunday appears to be quiet, but another weather system will bring storms back to the area Monday-Wednesday. Once again, there will be the potential for severe weather and heavy rain for much of the area. Temperatures will remain above normal for the entire week. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Mar 6, 5:34 PM CST, 1 hour before
Preliminary Local Storm Report
National Weather Service Tulsa OK
534 PM CST Fri Mar 6 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM Tornado 2 NW Bristow 35.83N 96.39W
03/06/2026 Creek OK Public
Public report of Tornado northwest side of
Bristow.
&&
JDSSpecial weather statement, Mar 6, 5:41 PM CST, 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
541 PM CST Fri Mar 6 2026
OKZ058-070000-
Ottawa OK-
541 PM CST Fri Mar 6 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OTTAWA COUNTY
THROUGH 600 PM CST...
At 541 PM CST, Doppler radar indicated a strong thunderstorm 5 miles
south of Quapaw, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Ottawa... Quapaw...
Miami... Baxter Springs...
This includes Interstate 44 between mile markers 308 and 323.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.
&&
LAT...LON 3689 9470 3683 9479 3687 9487 3700 9481
3700 9462
TIME...MOT...LOC 2341Z 219DEG 43KT 3688 9478
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 6, 5:52 PM CST, 42 minutes before
Special Weather Statement National Weather Service Tulsa OK 552 PM CST Fri Mar 6 2026 OKZ056-070015- Nowata OK- 552 PM CST Fri Mar 6 2026 ...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN NOWATA COUNTY THROUGH 615 PM CST... At 552 PM CST, Doppler radar indicated a strong thunderstorm 5 miles west of South Coffeyville, moving northeast at 40 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations in or near the path include... South Coffeyville... PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. A Tornado Watch remains in effect until 1000 PM CST for northeastern Oklahoma. && LAT...LON 3700 9557 3692 9572 3696 9579 3700 9579 TIME...MOT...LOC 2352Z 239DEG 34KT 3697 9571 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH
Special weather statement, Mar 6, 6:01 PM CST, 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
601 PM CST Fri Mar 6 2026
OKZ054>056-070030-
Osage OK-Nowata OK-Washington OK-
601 PM CST Fri Mar 6 2026
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL OSAGE...NORTHERN
WASHINGTON AND NORTHWESTERN NOWATA COUNTIES THROUGH 630 PM CST...
At 600 PM CST, Doppler radar indicated a strong thunderstorm near
Bartlesville Municipal Airport, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
South Coffeyville... Wann...
Copan... Dewey...
Bartlesville Municipal Airport... Bartlesville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.
&&
LAT...LON 3669 9602 3678 9612 3700 9594 3700 9557
TIME...MOT...LOC 0000Z 221DEG 45KT 3680 9602
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 6, 6:08 PM CST, 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
608 PM CST Fri Mar 6 2026
OKZ064-070045-
Creek OK-
608 PM CST Fri Mar 6 2026
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL CREEK COUNTY THROUGH 645
PM CST...
At 608 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles east of Drumright to 2 miles northwest of
Bristow. Movement was northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Mannford...
This includes Interstate 44 between mile markers 192 and 203.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.
&&
LAT...LON 3613 9633 3590 9620 3583 9646 3602 9654
TIME...MOT...LOC 0008Z 226DEG 26KT 3601 9646 3586 9642
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 6, 6:26 PM CST, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
626 PM CST Fri Mar 6 2026
OKZ060-064-070100-
Tulsa OK-Creek OK-
626 PM CST Fri Mar 6 2026
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN CREEK AND WEST
CENTRAL TULSA COUNTIES THROUGH 700 PM CST...
At 625 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles south of Keystone State Park to 5 miles
northeast of Bristow. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Kellyville... Sapulpa...
Kiefer... Sand Springs...
This includes Interstate 44 between mile markers 196 and 218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.
&&
LAT...LON 3609 9603 3589 9607 3589 9634 3609 9626
TIME...MOT...LOC 0025Z 249DEG 27KT 3609 9626 3590 9634
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 6:01 PM CST | Special Weather Statement | TSA | Washington | 29 min |
| Mar 6, 6:03 PM CST | Tornado Warning | TSA | Osage, Tulsa | 57 min |
| Mar 6, 6:07 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 53 min |
| Mar 6, 6:08 PM CST | Special Weather Statement | TSA | Creek | 37 min |
| Mar 6, 6:18 PM CST | Tornado Warning | TSA | Creek, Okfuskee | 42 min |
| Mar 6, 6:26 PM CST | Special Weather Statement | TSA | Creek | 34 min |
| Mar 6, 6:37 PM CST | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 16 min |
| Mar 6, 6:53 PM CST | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 38 min |
| Mar 6, 7:07 PM CST | Tornado Warning | TSA | Craig, Mayes, Rogers | 38 min |
| Mar 6, 7:22 PM CST | Tornado Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 53 min |
| Mar 6, 7:42 PM CST | Special Weather Statement | TSA | Okmulgee | 18 min |
| Mar 6, 7:42 PM CST | Severe Thunderstorm Warning | TSA | Craig | 37 min |
| Mar 6, 7:55 PM CST | Tornado Warning | TSA | Mayes, Rogers, Wagoner | 50 min |
| Mar 6, 8:00 PM CST | Special Weather Statement | TSA | Okmulgee | 30 min |
| Mar 6, 8:13 PM CST | Special Weather Statement | TSA | Ottawa | 47 min |
| Mar 6, 8:21 PM CST | Areal Flood Advisory | TSA | Okmulgee, Tulsa, Wagoner | 3 hr |
| Mar 6, 8:31 PM CST | Flash Flood Warning | TSA | Tulsa, Wagoner | 3 hr |
| Mar 6, 8:40 PM CST | Tornado Warning | TSA | Mayes | 50 min |
| Mar 6, 8:43 PM CST | Special Weather Statement | TSA | Craig | 32 min |
| Mar 6, 8:48 PM CST | Special Weather Statement | TSA | Rogers | 27 min |
| Mar 6, 8:48 PM CST | Special Weather Statement | TSA | Craig | 27 min |
| Mar 6, 8:51 PM CST | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 39 min |
| Mar 6, 8:54 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 51 min |
| Mar 6, 8:58 PM CST | Areal Flood Advisory | TSA | Craig, Ottawa | 3 hr |
| Mar 6, 9:02 PM CST | Flash Flood Warning | TSA | Tulsa | 2 hr |
| Mar 6, 9:07 PM CST | Areal Flood Advisory | TSA | Craig, Mayes, Rogers | 3 hr |
| Mar 6, 9:11 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 49 min |
| Mar 6, 9:15 PM CST | Tornado Warning | TSA | Delaware, Mayes | 60 min |
| Mar 6, 9:19 PM CST | Special Weather Statement | TSA | Ottawa | 41 min |
| Mar 6, 9:22 PM CST | Special Weather Statement | TSA | Muskogee | 38 min |
| Mar 6, 9:28 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Wagoner | 47 min |
| Mar 6, 9:34 PM CST | Severe Thunderstorm Warning | TSA | Mayes | 41 min |
| Mar 6, 9:36 PM CST | Severe Thunderstorm Warning | TSA | Pittsburg | 54 min |
| Mar 6, 9:44 PM CST | Special Weather Statement | TSA | Muskogee | 31 min |
| Mar 6, 10:08 PM CST | Special Weather Statement | TSA | Cherokee | 37 min |
| Mar 6, 10:09 PM CST | Special Weather Statement | TSA | Muskogee | 36 min |
| Mar 6, 10:16 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes, Ottawa | 44 min |
| Mar 6, 10:18 PM CST | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa | 3 hr |
| Mar 6, 10:30 PM CST | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 45 min |
| Mar 6, 10:40 PM CST | Special Weather Statement | TSA | Cherokee | 35 min |
| Mar 6, 10:46 PM CST | Special Weather Statement | TSA | McIntosh | 29 min |
| Mar 6, 10:48 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 42 min |
| Mar 6, 10:53 PM CST | Special Weather Statement | TSA | Cherokee | 37 min |
| Mar 6, 10:57 PM CST | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Ottawa | 18 min |
| Mar 6, 11:09 PM CST | Severe Thunderstorm Warning | TSA | Delaware | 36 min |
| Mar 6, 11:10 PM CST | Special Weather Statement | TSA | Delaware | 35 min |
| Mar 6, 11:18 PM CST | Tornado Warning | TSA | Delaware | 16 min |
| Mar 6, 11:22 PM CST | Special Weather Statement | TSA | Haskell | 38 min |
| Mar 6, 11:29 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 46 min |
| Mar 6, 11:32 PM CST | Special Weather Statement | TSA | McIntosh | 28 min |
| Mar 6, 11:38 PM CST | Severe Thunderstorm Warning | TSA | Delaware | 52 min |
| Mar 7, 12:06 AM CST | Special Weather Statement | TSA | Nowata | 24 min |
| Mar 7, 12:16 AM CST | Special Weather Statement | TSA | Cherokee | 29 min |
| Mar 7, 12:35 AM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 26 min |
| Mar 7, 12:39 AM CST | Special Weather Statement | TSA | Nowata, Tulsa, Washington | 36 min |
| Mar 7, 1:20 AM CST | Special Weather Statement | TSA | Creek, Rogers, Tulsa | 55 min |
| Mar 7, 2:15 AM CST | Special Weather Statement | TSA | Creek, Okfuskee, Okmulgee, Wagoner | 60 min |
| Mar 7, 3:13 AM CST | Special Weather Statement | TSA | McIntosh | 32 min |
| Mar 7, 4:14 AM CST | Special Weather Statement | TSA | Adair | 31 min |
| Mar 7, 5:06 AM CST | Special Weather Statement | TSA | LeFlore | 24 min |
Nearby
Tornado Warnings in Oklahoma, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.